Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Recurring ID reaction rash on the thighs with tiny red bumps, mild itching after getting off prednisone. What can be done?

I was on prednisone for a 10 days, 2 pills a day for 5 days and then 1 pill a day for the next 5 days. My dermatologist said I d had an allergic reaction to neosporine on my leg and then had an ID reaction on the rest of my legs and arms. The prednisone cleared everything up. Now, 6 days after going off the prednisone, the same rash that was the ID reaction is coming back on my upper thighs/hips. The rash consists of tiny red bumps which only itch mildly on occasion and at times feel like pin pricks. Just trying to find some answers on what could be going on.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi...dear pitzer.,
Thanks for choosing HCM..,
Don't stop prednisolone suddenly..,
only tappers the course..,
Now U are getting withdrawal effects of steriods..,
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor